Journals / Journal of Research in Veterinary Medicine / 2014 / Cilt: 33 - Sayı: 1-2

The case of Tetraparesia Resulted from Hyperdose Neostigmine Application and Its Treatment Results

Bir Köpekte Aşırı Doz Neostigmin Uygulanması Sonucu Şekillenen Tetraparezi Olgusu ve Sağaltım Sonuçları

Pages
79–81
Publication Date
2014-12-12
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Gradually, patient started the clinical healing at 2nd day after medical management and the complete clinical return was achieved at 10th day. p.p1 {margin: 0.0px 0.0px 0.0px 0.0px; font: 12.0px 'Times New Roman'; min-height: 15.0px} p.p2 {margin: 0.0px 0.0px 0.0px 0.0px; font: 10.0px 'Times New Roman'} span.s1 {font: 12.0px 'Times New Roman'} span.s2 {font: 6.5px 'Times New Roman'}

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Eight-month-old, Rottweiler breed, a male dog was referred to our clinics with the cause of sudden onset paralysis.
📊
Key Findings & Data:Due to recently encountered constipation problem, it was informed that B1-B6 vitamin, neostig-mine and paraffin liquid had been applied to increase the intestinal motility.
💡
Conclusion & Impact:Gradually, patient started the clinical healing at 2nd day after medical management and the complete clinical return was achieved at 10th day. p.p1 {margin: 0.0px 0.0px 0.0px 0.0px; font: 12.0px 'Times New Roman'; min-height: 15.0px} p.p2 {margin: 0.0px 0.0px 0.0px 0.0px; font: 10.0px 'Times New Roman'} span.s1 {font: 12.0px 'Times New Roman'} span.s2 {font: 6.5px 'Times New Roman'}
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Neostigmin · tetraparezi · diklofenak sodyum

Abstract

Eight-month-old, Rottweiler breed, a male dog was referred to our clinics with the cause of sudden onset paralysis. Due to recently encountered constipation problem, it was informed that B1-B6 vitamin, neostig-mine and paraffin liquid had been applied to increase the intestinal motility. Following the application, it was emphasized that limb weakness, in coordination, tetraparesis, dispnea, vomiting and soft defecation had seen, and dexamethasone and fluid therapy had been applied. After clinic and neurologic examinations, tetraparesis was diagnosed but application of atropine sulfate was not effective. Together with the B1-B6 vitamin, vitamin E –selenium and treatment protocol of diclofenac sodium, ranitidine and ampicillin-sulbactam was used. Gradually, patient started the clinical healing at 2nd day after medical management and the complete clinical return was achieved at 10th day. p.p1 {margin: 0.0px 0.0px 0.0px 0.0px; font: 12.0px 'Times New Roman'; min-height: 15.0px} p.p2 {margin: 0.0px 0.0px 0.0px 0.0px; font: 10.0px 'Times New Roman'} span.s1 {font: 12.0px 'Times New Roman'} span.s2 {font: 6.5px 'Times New Roman'}

Özet

Sekiz aylık, Rotweiller ırkı, erkek bir köpek, ani şekillenen felç nedeniyle kliniklerimize sevk edildi. Kö-peğin son günlerde konstipasyon şikayeti çekmesi nedeniyle barsak peristaltiğini arttırmak için B1-B6 vitamini, neostigmin ve parafin likit uygulandığını belirtildi. Bu uygulama sonrası ekstremitelerinde güçsüzlük, inkoordi-nasyon, tetraparezi, solunum güçlüğü, kusma ve yumuşak kıvamlı defekasyon görüldüğü ve tedavi olarak dek-sametazon ve sıvı sağaltımı uygulandığı bildirildi. Klinik ve nörolojik muayeneler sonucu hastada tetraparezi tanımlandı ve atropin sülfat uygulamasına cevap alınamadı. B1 – B6 vitamini, E vitamini - selenyum ve sıvı uygulaması ile birlikte diklofenak sodyum, ranitidin ve ampisilin-sulbaktam tedavi protokolü olarak seçildi. Diklofenak sodyum uygulamasının 2. gününden itibaren kademeli olarak hastada düzelme ve 10 günde tamamen klinik geri dönüş gözlendi. p.p1 {margin: 0.0px 0.0px 0.0px 0.0px; font: 12.0px 'Times New Roman'; min-height: 15.0px} p.p2 {margin: 0.0px 0.0px 0.0px 0.0px; font: 10.0px 'Times New Roman'} span.s1 {font: 12.0px 'Times New Roman'} span.s2 {font: 6.5px 'Times New Roman'}

🔖

Cite This Article

Çatık, S., ERTEN, E. B., Salcı, H. (2014). The case of Tetraparesia Resulted from Hyperdose Neostigmine Application and Its Treatment Results. Journal of Research in Veterinary Medicine, Cilt: 33 - Sayı: 1-2, 79–81. https://ajindex.com/articles/778640

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (3)

  1. Aieloa, P.B., Borgesa, F.A., Romeiraa, K.M., Mirandab, M.C.R., Arrudac, L.B., Filhoc, P.N.L, Dragoc, B.C., Herculanoa, R.D., 2014. Evaluation of sodium diclofenac release using natural rubber latex as carrier. Materials Research, 17(2): in-press. Cheng, C.R., Sessler, D.I., Apfel, C.C., 2005. Does neostigmine administration produce a clinically ımportant ıncrease in postoperative nausea and vomiting? Anesth Analg, 101(5), 1349-1355.
  2. Mirakhur, R.K., Donati, F., 2003. Neuromuscular blocking agents and their antagonists. In: Healy TEJ, Knight PR, (Eds.), A Practice of Anesthesia. Arnold, London: 583-598.
  3. Nair, V.P., Hunter, J.M., 2004. Anticholinesterases and anticholinergic drugs. Continuing Education in Anaesthesia, Critical Care & Pain, 4, 164-168. Sharma R., 2008. Muscle paralysis with an accidental overdosage of neostigmine. Acta Anaesthesiol Scand, 52(10), 1437.